Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Suffered heart attack. Severe painful rash after the stent placement. Allergic to brillianta medication?

Hi Dr. Christensen. My mom, aged 70 had a heart attack one week ago today. She had a 100% blockage of the left front artery leaving her heart. A stent was put in and she s doing fine. Right now she is experiencing a terrible and painful rash. She likenens it to shingles (she was vacinated against them and has never had them) as this is what she imagines it would feel like. We think it s an allergic reaction to Brilianta, a new drug she was prescribed. The pharmasits told us to use Benydryl but it doesn t seem to be working. We have moved up her appointment date with the heart specialist as her family doctor doesnt want to change her meds. Any suggestions?
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist 's  Response
it could be because of brillinta . you need to substitute it with clopidogrel after discussing with your cardiologist.
Answered: Wed, 23 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor